MathSciNet Relay Station
MathSciNet bibliographic data
MR358200 42A24
Newman, D. J. Summability methods fail for the $2\sp{n}th$ partial sums of Fourier series. Proc. Amer. Math. Soc. 45 (1974), 300–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement